MathSciNet Relay Station
MathSciNet bibliographic data
MR1037010 (91g:58109) 58F07 (35Q51)
Dubrovin, B. A.; Novikov, S. P. Hydrodynamics of weakly deformed soliton lattices. Differential geometry and Hamiltonian theory. (Russian) Uspekhi Mat. Nauk 44 (1989), no. 6(270), 29--98, 203; translation in Russian Math. Surveys 44 (1989), no. 6, 35–124
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement